^ minsan may mga migraine attack ko na nakakatulong ang isotonic drinks like gatorade, pero pag di talaga kaya, umiinom na ako ng paracetamol. Pero gatorade talaga ang first line of defense ko kasi most of the time, nawawala naman siya. By the way share ko lang sa inyo itong message na na-forward sa akin.
My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patient. And he knows some of the doctor quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL PARACETAMOL.
In fact, they will turn Herbal Medicine or find other alternatives. This is because Panadol is toxic to the body, and it harms the liver. According to the doctor, Panadol will reside in the body for at least 5 years.
And according to the doctor , there used to be an incident where an air stewardess consumes a lot of Panadol during her menstrual as she needs to stand all the time. She's now in her early 30's, and she needs to wash her kidney (DIALYSIS) every month.
As said by the doctor that whenever we have a headache, that's because it is due to the electron / Ion imbalance in the brain.
As an alternative solution to cope with this matter, they suggested that
we buy 1 or 2 cans of isotonic drink ( eg.100PLUS, Gatorade), and mix it with drinking water according to a ratio of 1:1 or 1:2 (simply, it means one cup 100plus, one cup water or 2 cups water).My husband and I have tried this on several occasions, and it seems to work well.
Another method will be to submerge your feet in a basin of warm water so that it brings the blood pressure down from your throbbing head.
As Panadol is a pain killer, the more Panadol you take, the lesser would be your threshold for pain (your endurance level for pain). We all will fall ill as we age, for woman, we would need to go through childbirth.
Imagine that we had spent our entire life popping quite a substantial amount of Panadol (Pain Killer) when you need to have a surgery or operation, you will need a much more amount of general.
If you have a very high intake of Panadol throughout your life (Migraine, Menstrual cramps ) it is very likely that normal general anesthetic will have no effects on you as your body is Pumped full with Panadol and your body is so used to pain killer that you would need a much stronger pain killer, Morphine?
The thought is scary enough to turn me to Herbal Medicine or other healthier alternative. Value your he alth, value your life, THINK TWICE before you easily pop that familiar pill into your mouth again.
Please don't always take PANADOL and try send this to people you care about.